Right guys I'll try and keep this short and sweet. a mate of mine has been using aas , peps and gh for quite some time now and the other day he text me saying "mate just been benching and when I pushed the weight, I started to get a nose bleed WTF?" so I told him it sounds like extremely high blood pressure and he should get some enalapril. Now on Saturday he came round my house with his mrs with a swolen leg and told me that the past couple of times he's trained legs it's swelled up. So I immediately did abit of research and found that if you overtrain a certain muscle and damage it , your body will send a rush of White blood cells to recover and repair the area. Now 2 days on I've just had a call from him and he's been to A+E for a CT scan and they've confirmed that he has a clot in his leg and that he may have one in his lungs! Now in all honesty I have read that steroids can cause clots due to cholesterol so what are your thoughts on this have you ever heard anything of the sort??